Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 31, Issue 8, Pages 509-512
http://dx.doi.org/10.1155/S0161171202007998

Notes on Whitehead space of an algebra

Department of Mathematics, University of Zanjan, Zanjan, Iran

Received 2 August 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Arian-Nejad, “Notes on Whitehead space of an algebra,” International Journal of Mathematics and Mathematical Sciences, vol. 31, no. 8, pp. 509-512, 2002. https://doi.org/10.1155/S0161171202007998.